MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAL
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error.The customer¿s blood glucose was unknown at the time of incident.The customer state that they were unable to clear the alarm and unable to rewind the insulin pump.Customer reports they are unable to describe the possible damage to the drive support cap.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test, rewind, basic occlusion test, self test and unexpected restart error test.The stop (idle) current and run current measurement tests are within specification.Device also passed off no power alarm test and the delivery accuracy test at 0.08765 inches.No unexpected low battery alarm or off no power alarm noted during testing.Drive support disk was inspected and no anomaly was noted.The test battery was removed and reinserted with no unexpected failed battery test alarm/bad battery alarm noted.Device was monitored for 2 days.No blank display, unexpected low battery alarm or unexpected off no power alarm noted during testing.Device was unable to prime during prime test due to faulty force sensor resistor (gold).Unable to perform the occlusion test and excessive no delivery test due to prime anomaly.No drive/motor anomaly, motor error alarm or e70 alarm noted during testing.The motor functions properly during testing.The motor was tested outside of the device and passed.Device had minor scratched display window, small, cracks on the battery tube threads, cracked reservoir tube and a scratched reservoir tube window.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8402717
Report Number2032227-2019-02072
Device Sequence Number16210438
Product Code OYC
UDI-Device Identifier00643169221536
UDI-Public(01)00643169221536
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAL
Device Catalogue NumberMMT-523RNAL
Device Lot NumberA000290552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2019
Initial Date Received by Manufacturer 03/03/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR